# SDR SWAA2022050488040

- Difficulty date: March 25, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 7 LEADING EDGE NOSE SKIN ACTUATOR RIB SLAT STATION 322.71 AT RT WING 2022-164953 / [01] TOOL USED EDDY CURRENT P/N: NORTEC 500D; S/N: N500X12101V022236; DUE DATE: 02-JUN-22.;[02] PERFORMED PERMANENT REPAIR LOCATED SLAT 7 LEADING EDGE NOSE SKIN ACTUATOR RIB SLAT STATION 322.71 AT RT WING IAW B737-700 SRM 57-42-01-2R-8; REPAIR 8 FIG 202; TABLE 203. TOOL USED CALIPER P/N: 500-196-30; S/N A20230758 DUE DATE: 13AUG22 AND RADIUS GAUGE P/N: S167C S/N: AE-28533 AND DUE DATE 14-JUL-22. MATERIAL USED ALUMINUM SHEET 7075-T6 0.071 PO# 2021 203781; ALUMINUM SHEET 7075-T6-0.063 PO# 2022 104387. SEE INDIVIDUAL SIGNOFFS BELOW;[03] PERFORMED PERMANENT REPAIR LOCATED SLAT 7 LEADING EDGE NOSE SKIN ACTUATOR RIB SLAT STATION 322.71 AT RT WING IAW B737-700 SRM 57-42-01-2R-8; REPAIR 8 FIG 202; TABLE 203. TOOL USED CALIPER P/N: 500-196-30; S/N A20230758 DUE DATE: 13AUG22 AND RADIUS GAUGE P/N: S167C S/N: AE-28533 AND DUE DATE 14-JUL-22. MATERIAL USED ALUMINUM SHEET 7075-T6 0.071 PO# 2021 203781; ALUMINUM SHEET 7075-T6-0.063 PO# 2022 104387. SEE INDIVIDUAL SIGNOFFS BELOW. CERTIFIED RII;[04] PERFORMED PERMANENT REPAIR LOCATED SLAT 7 LEADING EDGE NOSE SKIN ACTUATOR RIB SLAT STATION 322.71 AT RT WING IAW B737-700 SRM 57-42-01-2R-8; REPAIR 8 FIG 202; TABLE 203.
